# SDR UPS97222958

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 654198611
- Condition: Corroded
- Location: Bs 849
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-01.05-02), CORROSION ON 'L' SUPPORT OF CARGO TIE DOWN AT BS 849 LBL 57 WL 207.  CORROSION REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED 'L' SUPPORT ANGLE AT BS 849 LBL 57 WL 207 IAW SRM 51-10-1, 51-30-5, 51-30-2.
